# SDR DL733001401

- Difficulty date: July 25, 2000
- Submitted: July 27, 2000
- Operation: Air carrier
- Aircraft: N231DN
- Make and model: Boeing 737-3L9
- Aircraft serial: 23717
- Aircraft time: 38,997 hours, 17,463 cycles
- Engine time: 33,251 hours, 23,092 cycles
- System (JASC): 2610 · Detection System
- Part: Module
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

UPON STARTING NR 2 ENG, GOT MASTER FIRE WARNING LIGHT AND HORN.  NO TEE HANDLES ILLUMINATED.  SHUT DOWN NR 2 ENG APU EGT WAS NORMAL.  ALL TEST OK.  RAN ENG, UNABLE TO DUPLICATE PROBLEM.  REPLACED FIRE WARNING CONTROL MODULE AS PRECAUTIONARY.  ALL TEST OK.
